Amplitude Analyses for Flavour Anomalies

GMT
H.H. Wills Physics Lab, University of Bristol
Jonas Rademacker, Danny van Dyk, Keri Vos, Konstantinos Petridis, Patricia Magalhaes
Description

The workshop “Amplitude Analyses for Flavour Anomalies” will take place from

    July 4th 9:00 -- July 5th 16:00

at the H.H. Wills Physics Lab, University of Bristol.

One of the challenges to interpreting the flavour anomalies is the complexity of the hadronic contributions. This workshop brings together theorists and experimentalists with different backgrounds, to tackle this challenge using amplitude analyses.

The purpose is to critically discuss the status and prospects of hadronic uncertainties needed to interpret the extant flavour anomalies in b→sll and b→clnu processes focused on how amplitude analysis can improve our current understanding.

Topics 

b -> s ll at large q2

  • B->K ll hadronic above the psi(2S)
  • The State of B->DDbar K in LHCb
  • The Prospects for Lb -> DDbar L in LHCb
  • B -> DDbar K^*
  • ee-> open charm with K-matrix
  • ee -> D(*)Dbar(*) near threshold

b -> s ll at low q2

  • Anomalous cuts in non-local contributions @ low q2
  • Impact of hadronic uncertainties on P'5 @ low q2
  • Interplay of Exotica searches with B->Kpi J/psi

B->D* l nu

  • Impact of excited charm mesons on B->D(*) l nu measurements
  • Finite width effects in R(D*)

This workshop is supported by the IPPP (Institute of Phenomenology Particle Physics)

Lunch on both days, and the social event and dinner on Thursday are graciously provided through a grant by the IPPP Durham


 

Participants
  • Abhijit Mathad
  • Aleksey Rusov
  • Alexander Lenz
  • Anton Poluektov
  • Benedict Westhenry
  • Daniel Johnson
  • Danny van Dyk
  • Florian Urs Bernlochner
  • Gabriela Johanna Pomery
  • Greg Ciezarek
  • Jonas Rademacker
  • Keri Vos
  • Konstantinos Petridis
  • Lakshan Ram Madhan Mohan
  • Lucia Grillo
  • Maria Vieites Diaz
  • Mark Peter Whitehead
  • Martin Jung
  • Mitesh Patel
  • Paras Naik
  • Patricia Magalhães
  • Patrick Haworth Owen
  • Patrick Robbe
  • Rafael Silva Coutinho
  • Sam Maddrell-Mander
  • Sebastian Jaeger
  • Srishti Bhasin
  • Stephan Kürten
  • Thomas Blake
  • Thomas Edward Latham
  • Thursday, 4 July
    • 9:30 AM 12:00 PM
      Arrival and Early discussions 2h 30m
      Speakers: Keri Vos (Siegen University) , Danny van Dyk (TU München) , Jonas Rademacker (University of Bristol (GB)) , Konstantinos Petridis (University of Bristol (GB)) , Patricia Magalhaes
    • 12:00 PM 12:50 PM
      Lunch on site 50m
    • 12:50 PM 1:00 PM
      Welcome and technicalities 10m
      Speaker: Jonas Rademacker (University of Bristol (GB))
    • 1:00 PM 1:30 PM
      Interplay with Bs-Bs mixing and Flavour Anomalies 30m
      Speaker: Alexander Lenz (IPPP, Durham)
    • 1:30 PM 2:00 PM
      B-> K ll above the psi(2S) 30m
      Speaker: Javier Virto (Massachussets Institute of Technology)
    • 2:00 PM 2:30 PM
      Experimental approaches for analysing B-> Kll below and above the open charm threshold 30m
      Speaker: Patrick Haworth Owen (Universitaet Zuerich (CH))
    • 2:30 PM 3:15 PM
      Discussions with Tea 45m
    • 3:15 PM 3:45 PM
      The state of B-> DDbar K in LHCb 30m
      Speaker: Daniel Johnson (CERN)
    • 3:45 PM 4:15 PM
      The state of B-> DDbar K^{*} in LHCb 30m
      Speakers: Srishti Bhasin (University of Bristol (GB)) , Patrick Robbe
    • 4:15 PM 4:45 PM
      ee-> open charm with K-matrix 30m
      Speaker: Stephan Kurten (TUM)
    • 4:45 PM 5:30 PM
      Discussion Session 45m
      Speaker: Maria Vieites Diaz (EPFL - Ecole Polytechnique Federale Lausanne (CH))
    • 6:30 PM 7:30 PM
      Boat trip 1h
    • 8:00 PM 11:00 PM
      Dinner at Mud-Dock 3h
    • 9:30 AM 10:00 AM
      The Prospects for Lb -> DDbar L and B0 -> DDbar KS in LHCb 30m
      Speaker: Rafael Silva Coutinho (Universitaet Zuerich (CH))
    • 10:00 AM 10:30 AM
      Importance of non-local effects for V_td / V_ts determination 30m
      Speaker: Aleksey Rusov (University of Durham)
    • 10:30 AM 11:00 AM
      Impact of hadronic uncertainties on P'5 @ low q2 30m
      Speaker: Sebastian Jäger
    • 11:00 AM 11:30 AM
      Discussions with Tea 30m
    • 11:30 AM 12:00 PM
      Finite width effects in R(D*) 30m
      Speaker: Martin Jung (TUM IAS / Excellence Cluster Universe)
    • 12:00 PM 12:30 PM
      Impact of excited charm on B to D(*) l nu 30m
      Speaker: Florian Bernlochner (KIT Karlsruhe)
    • 12:30 PM 1:45 PM
      Discussions with Lunch 1h 15m
    • 1:45 PM 3:15 PM
      ee -> D(*)Dbar(*) near threshold: Discussion session 1h 30m
      Speakers: Danny van Dyk, Gregory Max Ciezarek (CERN) , Keri Vos (Siegen University) , Thomas Blake (University of Warwick)
    • 3:15 PM 3:30 PM
      Discussion and Closure 15m
      Speakers: Danny van Dyk (TU München) , Jonas Rademacker (University of Bristol (GB)) , Dr Keri Vos (Siegen University) , Patricia Magalhaes